# SDR SWAA030916

- Difficulty date: April 24, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 31,630 hours, 27,981 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Delaminated
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT INBD FOREFLAP DELAMINATED ON UPPER SURFACE.   R&R RT INBD FOREFLAP PER MM.
